# SDR FDEA202208091947

- Difficulty date: August 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 767-300
- Aircraft serial: 63122
- Aircraft time: 2,407 hours, 1,195 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T21706
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT-HAND WING LEADING EDGE HAS CRACKED FORMER AT STA OSS-441 P/N 114T2170-6 REPLACED LEADING EDGE CRACKED FORMER AND ANGLE. REF  E.A. T  H-5720-T0369982 A P1.
